# SDR C2XA11RI035

- Difficulty date: February 26, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 19,055 hours, 15,123 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 6009 - BTV - FLIGHT CREW REPORTED LAV SMOKE EICAS WIRNING INDICATION IN FLIGHT.  CREW PERFORMED QRH.  NO SMOKE WAS DETECTED EITHER VISUALLY OR BY ODOR.  MESSAGE DISAPPERED ABOUT 15 MIN AFTER APEARED.  MX PERFORMED INSPECTION AND OPERATIONAL CHECK - NO DEFECTS FOUND.  ACFT WAS APPROVED TO RETURN TO SERVICE.
